# SDR SIMA20131001004

- Difficulty date: October 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 25,980 hours, 18,237 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Torn
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT CENTER HANDLE HAS A TEAR IN IT.  R & R RT OVERWING EMERGENCY EXIT CENTER HANDLE IAW AMM 25-26-09.
